# SDR N6WA20130822001

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 24,955 hours, 17,926 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FIRE EXTINGUISHER WILL NOT STAY IN BRACKET.  ADJUSTED FIRE EXT BRACKET AND REINSTALLED FIRE EXT IAW AMM 26-23-01.
